×

zbMATH — the first resource for mathematics

Abelian varieties over function fields. (English) Zbl 0064.27601

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Wei-Liang Chow, On Picard varieties, Amer. J. Math. 74 (1952), 895 – 909. · Zbl 0048.38401 · doi:10.2307/2372231 · doi.org
[2] Wei-Liang Chow, On the quotient variety of an Abelian variety, Proc. Nat. Acad. Sci. U. S. A. 38 (1952), 1039 – 1044. · Zbl 0049.38701
[3] Wei-Liang Chow and B. L. van der Waerden, Zur algebraischen Geometrie. IX, Math. Ann. 113 (1937), no. 1, 692 – 704 (German). · Zbl 0016.04004 · doi:10.1007/BF01571660 · doi.org
[4] Saunders Mac Lane, Modular fields. I. Separating transcendence bases, Duke Math. J. 5 (1939), no. 2, 372 – 393. · Zbl 0021.10102 · doi:10.1215/S0012-7094-39-00532-6 · doi.org
[5] André Weil, Foundations of Algebraic Geometry, American Mathematical Society Colloquium Publications, vol. 29, American Mathematical Society, New York, 1946. · Zbl 0063.08198
[6] -, Variétés abéliennes et courbes algébriques, Paris, 1948. · Zbl 0037.16202
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.